# SDR RU3A20170323006

- Difficulty date: March 23, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N68
- Make and model: Beech 300BEECH
- Aircraft serial: FF3
- Aircraft time: 12,604 hours, 7,140 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED AFTER TAKE OFF.  CHANGING THE ELECTRICAL CONNECTOR ON THE RT FIRE BOTTLE SOLVED THE ISSUE. NO FURTHER ACTION REQUIRED
